# SDR ASAA2012101793152

- Difficulty date: October 17, 2012
- Submitted: November 10, 2012
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 21,975 hours, 6,605 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Panel
- Part number: 3400758050
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG, NR 1 DUCT PANEL ELONGATED BOLT HOLE INBD REAR HOLE.  INSTALLED OVERSIZE COUNTERSUNK WASHER ON PANEL IAW EA 800-72EA-08993.   R & R NR 2 ENG, NR 1 FAN DUCT PANEL REF MM 72-23-07.
